File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A new weighted rational cubic interpolation and its approximation

TitleA new weighted rational cubic interpolation and its approximation
Authors
KeywordsApproximation
Computer aided geometric design
Constrained interpolation
Rational spline
Issue Date2005
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/amc
Citation
Applied Mathematics And Computation, 2005, v. 168 n. 2, p. 990-1003 How to Cite?
AbstractA weighted rational cubic spline interpolation has been constructed using two kinds of rational cubic spline with quadratic denominator. The degree of smoothness of this spline is C2 in the interpolating interval when the parameters satisfy a continuous system. The sufficient and necessary conditions that constrain the interpolant curves to be convex in the interpolating interval or subinterval are derived. Also, the error estimate formulas of this interpolation are obtained. © 2004 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/76073
ISSN
2015 Impact Factor: 1.345
2015 SCImago Journal Rankings: 1.008
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorDuan, Qen_HK
dc.contributor.authorWang, Len_HK
dc.contributor.authorTwizell, EHen_HK
dc.date.accessioned2010-09-06T07:17:22Z-
dc.date.available2010-09-06T07:17:22Z-
dc.date.issued2005en_HK
dc.identifier.citationApplied Mathematics And Computation, 2005, v. 168 n. 2, p. 990-1003en_HK
dc.identifier.issn0096-3003en_HK
dc.identifier.urihttp://hdl.handle.net/10722/76073-
dc.description.abstractA weighted rational cubic spline interpolation has been constructed using two kinds of rational cubic spline with quadratic denominator. The degree of smoothness of this spline is C2 in the interpolating interval when the parameters satisfy a continuous system. The sufficient and necessary conditions that constrain the interpolant curves to be convex in the interpolating interval or subinterval are derived. Also, the error estimate formulas of this interpolation are obtained. © 2004 Elsevier Inc. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/amcen_HK
dc.relation.ispartofApplied Mathematics and Computationen_HK
dc.rightsApplied Mathematics and Computation. Copyright © Elsevier Inc.en_HK
dc.subjectApproximationen_HK
dc.subjectComputer aided geometric designen_HK
dc.subjectConstrained interpolationen_HK
dc.subjectRational splineen_HK
dc.titleA new weighted rational cubic interpolation and its approximationen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0096-3003&volume=168&spage=990&epage=1003&date=2005&atitle=A+new+weighted+rational+cubic+interpolation+and+its+approximationen_HK
dc.identifier.emailWang, L:lqwang@hkucc.hku.hken_HK
dc.identifier.authorityWang, L=rp00184en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.amc.2004.09.041en_HK
dc.identifier.scopuseid_2-s2.0-26044443238en_HK
dc.identifier.hkuros123355en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-26044443238&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume168en_HK
dc.identifier.issue2en_HK
dc.identifier.spage990en_HK
dc.identifier.epage1003en_HK
dc.identifier.isiWOS:000232760000023-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridDuan, Q=7005185761en_HK
dc.identifier.scopusauthoridWang, L=35235288500en_HK
dc.identifier.scopusauthoridTwizell, EH=7006036382en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats